| Model Number |
801188 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for a non-clinical activity, the central control monitor (ccm) displayed a 'service gas system' message.There was no patient involvement.
Additional Manufacturer Narrative
The field service representative (fsr) replaced the oxygen (o2) sensor and calibrated the unit.Release testing was performed.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.